American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[2] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[3] Melvyn Huff. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 147-149. MR 0394737.
Abstract, references, and article information   
View Article: PDF

[4] Kyong T. Hahn. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 183-186. MR 0368063.
Abstract, references, and article information   
View Article: PDF

[5] Rubens Leão de Andrade. Complete convex hypersurfaces of a Hilbert space. Bull. Amer. Math. Soc. 80 (1974) 576-577. MR 0331419.
Abstract, references, and article information   
View Article: PDF

[6] M. Cantor. Sobolev inequalities for Riemannian bundles. Bull. Amer. Math. Soc. 80 (1974) 239-243. MR 0372915.
Abstract, references, and article information   
View Article: PDF

[7] John C. Wells. $C^1$ partitions of unity on nonseparable Hilbert space. Bull. Amer. Math. Soc. 77 (1971) 804-807. MR 0279839.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1